Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On functions with bounded derivatives


Author: Oystein Ore
Journal: Trans. Amer. Math. Soc. 43 (1938), 321-326
MSC: Primary 26A24
DOI: https://doi.org/10.1090/S0002-9947-1938-1501946-0
MathSciNet review: 1501946
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26A24

Retrieve articles in all journals with MSC: 26A24


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1938-1501946-0
Article copyright: © Copyright 1938 American Mathematical Society